• Title of article

    A new class of generalized set-valued implicit variational inclusions in banach spaces with an application

  • Author/Authors

    Nan-Jing Huang، نويسنده ,

  • Issue Information
    دوهفته نامه با شماره پیاپی سال 2001
  • Pages
    7
  • From page
    937
  • To page
    943
  • Abstract
    In this paper, we introduce and study a new class of generalized set-valued implicit variational inclusions in real Banach spaces. By using Nadlerʹs Theorem and the resolvent operator technique for m-accretive mapping in real Banach spaces, we construct some new iterative algorithms for solving this class of generalized set-valued implicit variational inclusions. We prove the existence of solution for this kind of generalized set-valued implicit variational inclusions without compactness and the convergence of iterative sequences generated by the algorithms in Banach spaces. We also give an application to generalized set-valued implicit variational inequalities in real Hilbert spaces.
  • Keywords
    Variational inequality , resolvent operator , m-accretive mapping , Maximal monotone mapping , Algorithm , Variational inclusion
  • Journal title
    Computers and Mathematics with Applications
  • Serial Year
    2001
  • Journal title
    Computers and Mathematics with Applications
  • Record number

    918878